# SDR CA150225003

- Difficulty date: February 22, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 401020201
- Condition: Contaminated
- Location: Mlg
- Part time: 1,990 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) ON DEPARTURE, THE LANDING WOULD NOT RETRACT WHEN COMMANDED. THE AIRCRAFT CONTINUED TO DESTINATION AND CARRIED OUT A NORMAL LANDING. SDR 20150219007 WAS PREVIOUSLY FILED FOR THIS DEFECT.  FURTHER TROUBLESHOOTING WAS CARRIED OUT AND THE LANDING GEAR WAS FUNCTION TESTED WITH NO FAULTS FOUND. THE LANDING GEAR SELECTOR CONTROL UNIT WAS REPLACED AND A TEST FLIGHT WAS COMPLETED WITH NUMEROUS CYCLES CARRIED OUT WITH NO DEFECTS. THE FAULT COULD NOT BE DUPLICATED.  FOLLOWING RELEASE TO SERVICE, THE DEFECT REPEATED SHORTLY THEREAFTER. A REVIEW OF ALL ELECTRICAL AND HYDRO-MECHANICAL OPERATION WAS CARRIED OUT. MOISTURE CONTAMINATION IN THE NOSE WHEEL CENTERING ELECTRICAL HARNESS WAS FOUND AND THE PROXIMITY SENSOR FAILED THE INSULATION RESISTANCE TEST. THE NOSE WHEEL CENTERING PROXIMITY SENSOR WAS REPLACED AND TESTED SERVICEABLE.  IN ADDITION TO FUNCTIONAL TESTS CARRIED OUT IN THE HANGAR, A SATISFACTORY TEST FLIGHT WAS COMPLETED WITH THE LANDING GEAR OPERATING NORMALLY DURING NUMEROUS CYCLES.  THE AIRCRAFT WAS SUBSEQUENTLY RELEASED TO SERVICE. (TC# 20150225003)
